# SDR SWAA2023061458591

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 76,461 hours, 45,378 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Incorrect
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 COWL VALVE OPEN LIGHT ILLUMINATED BRIGHT BLUE WITH #1 ENG ANTI ICE SWITCH OFF AMBER TAI LIGHT WAS NOT ILLUMINATED<[01] FOUND WITH SWITCH OFF- PIN12/D462 OPEN; (SHOULD BE GRN). FOUND GOOD CONTINUITY PIN4/DP1303 TO PIN12/D462. FOUND GOOD CONTINUITY PIN 4 TO 5/DP1303 ON VALVE. FOUND GOOD GRN PIN5/DP1303 TO GD3838; REF:WDM 30-21-11. RECLOCKED #1 ENG COWL TAI VALVE TO ALLOW FULL ENGAGEMENT OF DP1303 & C/W COWL TAI VALVE INSTALL TEST PER AMM 30-21-11
